Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$L_\delta$ groups are almost convex and have a sub-cubic Dehn function

Murray Elder

Algebraic & Geometric Topology 4 (2004) 23–29
Bibliography
1 B H Bowditch, A short proof that a subquadratic isoperimetric inequality implies a linear one, Michigan Math. J. 42 (1995) 103 MR1322192
2 N Brady, M R Bridson, There is only one gap in the isoperimetric spectrum, Geom. Funct. Anal. 10 (2000) 1053 MR1800063
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften, Springer (1999) MR1744486
4 J W Cannon, Almost convex groups, Geom. Dedicata 22 (1987) 197 MR877210
5 I Chatterji, K Ruane, Some geometric groups with rapid decay, Geom. Funct. Anal. 15 (2005) 311 MR2153902
6 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett Publishers (1992) MR1161694
7 S M Gersten, Introduction to hyperbolic and automatic groups, from: "Summer School in Group Theory in Banff, 1996", CRM Proc. Lecture Notes 17, Amer. Math. Soc. (1999) 45 MR1653684
8 W D Neumann, M Shapiro, Geometric Group Theory: Notes for the ANU Workshop January/February 1996, Topology Atlas document iaai-13
9 A Y Ol’shanskiĭ, Hyperbolicity of groups with subquadratic isoperimetric inequality, Internat. J. Algebra Comput. 1 (1991) 281 MR1148230
10 C Thiel, Zur fast–Konvexität einiger nilpotenter Gruppen, Bonner Mathematische Schriften 234, Universität Bonn Mathematisches Institut (1992) 50 MR1237823